# SDR 99ZZZX2373

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55CE
- Make and model: Swrngn SA226AT
- Aircraft serial: AT004
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: 54530031
- Condition: Pitted
- Location: Mlg
- Part time: 197 hours
- Component: Ozone, 0AS54535SA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHROME PORTION OF PISTON IS POROUS ALLOWING HYDRAULIC FLUID TO WEEP OUT.  INSPECTION WITH 10X GLASS REVEALS TINY PORES AND CHECKS IN CHROME SURFACE.  PISTON WAS MAGNAFLUXED DYE PENERANT INSPECTION WITH NEGATIVE CRACK INDICATIONS.  SUBMITTER SUSPECTED DEFECT IN CHROMING PROCESS ALLOWING FLUID TO PASS BETWEEN STEEL BARREL AND CHROME SURFACE.  ASSEMBLY MFG DATE 12-11-89.
